Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lipschitz function spaces for arbitrary metrics


Author: Jerry Johnson
Journal: Bull. Amer. Math. Soc. 78 (1972), 702-705
MSC (1970): Primary 46E99
DOI: https://doi.org/10.1090/S0002-9904-1972-12991-4
MathSciNet review: 0301492
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bonic, J. Frampton and A. Tromba, A-manifolds, J. Functional Analysis 3 (1969), 310-320. MR 38 #6635. MR 238359
  • 2. M. M. Day, Normed linear spaces, 2nd rev. ed., Academic Press, New York; Springer-Verlag, Berlin, 1962. MR 26 #2847.
  • 3. J. A. Johnson, Banach spaces of Lipschitz functions and vector-valued Lipschitz functions, Trans. Amer. Math. Soc. 148 (1970), 147-169. MR 415289

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E99

Retrieve articles in all journals with MSC (1970): 46E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12991-4

American Mathematical Society